# SDR CALA2023061901927

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 66,175 hours, 29,298 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTING. LTPR NR#50012411240010.
